A1 Journal article (refereed)
Reliable Numerical Solution of a Class of Nonlinear Elliptic Problems Generated by the Poisson–Boltzmann Equation (2020)


Kraus, J., Nakov, S., & Repin, S. (2020). Reliable Numerical Solution of a Class of Nonlinear Elliptic Problems Generated by the Poisson–Boltzmann Equation. Computational Methods in Applied Mathematics, 20(2), 293-319. https://doi.org/10.1515/cmam-2018-0252


JYU authors or editors


Publication details

All authors or editors: Kraus, Johannes; Nakov, Svetoslav; Repin, Sergey

Journal or series: Computational Methods in Applied Mathematics

ISSN: 1609-4840

eISSN: 1609-9389

Publication year: 2020

Volume: 20

Issue number: 2

Pages range: 293-319

Publisher: Walter de Gruyter GmbH

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1515/cmam-2018-0252

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/69799

Web address of parallel published publication (pre-print): https://jyx.jyu.fi/handle/123456789/69799


Keywords: differential equations

Free keywords: Poisson-Boltzmann equation; semilinear partial differential equations; existence and uniqueness of solutions; convergence of finite element approximations; a priori error estimates; guaranteed and efficient a posteriori error bounds; error indicators and adaptive mesh refinement


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 1


Last updated on 2022-17-06 at 11:16